# SDR DALA2025091906890

- Difficulty date: September 19, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 59,022 hours, 30,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT BETWEEN FR10 AND FR11, AND APPR. 12" BELOW STR23 ON THE LEFT.   CONFIRMED SURFACE PROTECTION ACCEPTABLE. EVALUATED PER A319 SRM 53-11-11-283-012. (7191121).
